# SDR IPXA2024031185435

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 11,299 hours, 1,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR LOWER FLAP MADE CONTACT WITH CREW STAIRS DURING UNLOAD. LOWER DOOR FLAP DOESNÂ€™T MOVE WITH HANDLE OPERATION. REMOVED AND REPLACED MAIN ENTRY DOOR LOWER CONTROL ARM IAW AMM 52-11-13. DOOR LINERS INSTALLATION AND OPS CHECK REQUIRED. INSTALLED DOOR LINER REF AMM 52-11-02 AND ACCOMPLISHED OPS CHECK OF MAIN ENTRY DOOR REF AMM 52-11-13 OPS CHECKS GOOD.
